# SDR HEEA966340

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7128R
- Make and model: Bell 412
- Aircraft serial: 36007
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Cvr
- Part number: 9806019001
- Condition: Inoperative
- Location: Cockpit
- Part time: 3,066 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CVR INTERMITTENTLY INOPERATIVE.
